# SDR CA060617001

- Difficulty date: June 9, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cvac 440
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 10150
- Part serial: 222748
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,605 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER T/O, DURING L/G RETRACTION, NOSE WHEELS ENTERED W/W IN A RT TURN ATTITUDE, EVIDENT FROM WEAR MARKS ON TIRES AND RUBBER ON INTERIOR WALLS OF W/W.  WHEN A/C LANDED, NOSE WHEELS WERE STILL TURNED TO THE RIGHT, UNKNOWN TO AIRCREW.  CAPT TRIED TO STRAIGHTEN NOSE WHEELS OUT BUT HAD TO TRY A COUPLE TIMES BECAUSE THERE WAS NO RESPONSE FROM STEERING ACTUATOR.  NOSE WHEEL STEERING DID RESPOND TO INPUTS AND AIRCRAFT WAS ABLE TO TAXI.  IT APPEARS THAT ACTUATOR HAD AN UNCOMMANDED STEERING INPUT UPON TAKEOFF AND LOCKED IN THAT POSITION UNTIL LANDING.  ACTUATOR WAS CHANGED AND AIRCRAFT DEEMED SERVICEABLE.  ACTUATOR WAS SENT BACK TO TYPE CERTIFICATE HOLDER OF AIRCRAFT FOR ANALYSIS.
